Grey Death is the cause of several cases of a Drug overdose in several parts of the US this year. Last week, four people lost their lives because of the said drug. This prohibited drug is a concrete looking heroine, composed of hazardous opioid drugs. This deadly chemical is a combination of fentanyl and its by-products. Fentanyl is 50 to 100 times more effective than morphine. It is mainly used to treat severe pain.

Effects

Cases of overdoses and deaths related to Fentanyl mixed with other substances are high. These drugs are illegally made and sold in the underground drug market.

Most often, Fentanyl is mixed with cocaine and/or heroin for an increased euphoric effect.

The US Drug Enforcement Agency said that deadly act of combining abusive substances are not new anymore. Opioid dependents need to take a regular dose of the drug in order to avoid the agonizing withdrawal symptoms. The substance will then influence the individual’s euphoric state, which the brain will become accustomed to. More people have been addicted to opioid painkillers because of Fentanyl’s availability in the market. It has more potency than a normal heroin and is a lot cheaper. It can easily be bought in the streets for the price of $10 to $20.

Two years ago, CDC reported that opioid painkillers and heroin overdoses resulted in 33,000 deaths.

While most of these numbers are due to car crashes, Fentanyl-related deaths killed 9,500 people. The lab analysis from Georgia Bureau of Investigation pointed out that "Grey Death" is a mixture of Fentanyl and a related designer drug called U-47700. The bureau also recorded 17 death caused by another synthetic opioid cocktail composed of U-47700 and Furanyl, another variety of fentanyl.

Symptoms and first-aid of drug overdose

The Georgia Bureau of Investigations (GBI) also alerted the public about the symptoms of a possible Fentanyl overdose. This includes exhibiting shallow breathing, pinpoint pupils, and clammy skin. Aside from those, dizziness along with vomiting, lethargy, heart failure and/or loss of consciousness, are possible signs of a Fentanyl overdose.

The person must be administered by Naloxone immediately and multiple doses might be needed, then call emergency hotlines. Fentanyl combined with its chemical kin produces a more blatant hazard than heroin.

The usual heroin overdose requires 15 to 30 milligrams. A milligram of fentanyl can get the user "high." Taking 2 to 3 milligrams can lead to a lethal overdose. "Grey Death" can be taken through insufflation, injection, smoking and ingestion. Currently, authorities are still figuring out how U-47700 reacts with heroin or fentanyl within the body that caused the increasing number of deaths from drug overdose.

Don't miss our page on Facebook!